Volume 16, Issue 1, March 2009, Pages 1 - 5
Some Examples of Algebraic Geodesics on Quadrics
A. M. Perelomov
Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia, email@example.com
Received 3 March 2008, Accepted 4 April 2008, Available Online 7 January 2021.
- https://doi.org/10.1142/S1402925109000108How to use a DOI?
- Integrable systems, two-dimensional quadrics, algebraic geodesics
In this note we give the conditions for the existence of algebraic geodesics on some two-dimensional quadrics, namely, on hyperbolic paraboloids and elliptic paraboloids. It appears that in some cases, such geodesics are the rational space curves.
- © 2009 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - A. M. Perelomov PY - 2021 DA - 2021/01/07 TI - Some Examples of Algebraic Geodesics on Quadrics JO - Journal of Nonlinear Mathematical Physics SP - 1 EP - 5 VL - 16 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925109000108 DO - https://doi.org/10.1142/S1402925109000108 ID - Perelomov2021 ER -